Alert archive / Maryland / Wind Advisories in 2006

Wind Advisory 3, NWS Wakefield, VA

January 18, 20064 counties in Maryland; Accomack County, Northampton County, Virginia

NWS Wakefield, VA issued this wind advisory at Jan 18, 2006, 3:36 AM EST for 4 counties in Maryland; Accomack County, Northampton County, Virginia. It took effect at Jan 18, 2006, 10:19 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 18, 2006, 3:36 AM EST (08:36 UTC)
In effect from
Jan 18, 2006, 10:19 AM EST
Expired
Jan 18, 2006, 4:00 PM EST
In force
6 hr
Issued by
NWS Wakefield, VA

Counties Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Accomack County, VA, Northampton County, VA

The radar

The Dover AFB radar (KDOX), 93 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 00:00Z, 8.6 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 00:00Z on 2006-01-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 00:00Z on 2006-01-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 365 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
365 m²/s²
0-3 km storm-relative helicity
498 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS71 KAKQ 180836
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
336 AM EST WED JAN 18 2006


MDZ021>025-VAZ099-100-181645-
/O.UPG.KAKQ.WI.Y.0002.000000T0000Z-060118T1700Z/
/O.NEW.KAKQ.HW.W.0001.060118T0836Z-060118T1700Z/
/O.NEW.KAKQ.WI.Y.0003.060118T1800Z-060118T2100Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
336 AM EST WED JAN 18 2006

...HIGH WIND WARNING IN EFFECT UNTIL NOON EST TODAY...
...WIND ADVISORY IN EFFECT FROM 1 PM TO 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT UNTIL NOON EST TODAY. A WIND
ADVISORY HAS ALSO BEEN ISSUED. THIS WIND ADVISORY IS IN EFFECT
FROM 1 PM TO 4 PM EST THIS AFTERNOON.

A STRONG COLD FRONT WILL BE CROSSING THE REGION EARLY THIS
MORNING. SOUTHERLY WINDS WILL INCREASE TO 35 TO 45 MPH...WITH
GUSTS TO 55 MPH EARLY THIS MORNING...SHIFTING TO SOUTHWEST AFTER
THE FRONTAL PASSAGE. THE WINDS WILL REMAIN STRONG THROUGH THE LATE
MORNING HOURS...BEFORE DECREASING TO 25 TO 35 MPH WITH GUSTS TO 40
MPH THIS AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. 

$$

VAZ077-078-084>086-091-094-181645-
/O.EXB.KAKQ.WI.Y.0002.000000T0000Z-060118T1800Z/
NORTHUMBERLAND-LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-
NEWPORT NEWS/HAMPTON-
INCLUDING THE CITIES OF...POQUOSON...NEWPORT NEWS...HAMPTON
336 AM EST WED JAN 18 2006

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

A STRONG COLD FRONT WILL BE CROSSING THE AREA EARLY THIS MORNING. 
SOUTHERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 40 TO 45
MPH...SHIFTING TO SOUTHWEST AFTER THE FRONTAL PASSAGE. THE WINDS
WILL REMAIN STRONG THROUGH THE LATE MORNING HOURS...BEFORE
DECREASING TO 15 TO 25 MPH WITH GUSTS TO 30 MPH IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ015-016-030>032-VAZ095-097-181645-
/O.EXT.KAKQ.WI.Y.0002.000000T0000Z-060118T1800Z/
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-NORFOLK/PORTSMOUTH-
CHESAPEAKE-
INCLUDING THE CITIES OF...ELIZABETH CITY...EDENTON
336 AM EST WED JAN 18 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 1 PM EST THIS AFTERNOON.

A STRONG COLD FRONT WILL BE CROSSING THE AREA EARLY THIS MORNING. 
SOUTHERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45
MPH...SHIFTING TO SOUTHWEST AFTER THE FRONTAL PASSAGE. THE WINDS
WILL REMAIN STRONG THROUGH THE LATE MORNING HOURS...BEFORE
DECREASING TO 15 TO 25 MPH IN THE AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ017-102-VAZ098-181645-
/O.EXT.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
INLAND CURRITUCK-OUTER BANKS CURRITUCK-VIRGINIA BEACH-
INCLUDING THE CITY OF...COROLLA
336 AM EST WED JAN 18 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

A STRONG COLD FRONT WILL BE CROSSING THE AREA EARLY THIS MORNING. 
SOUTHERLY WINDS WILL AVERAGE 25 TO 35 MPH WITH GUSTS TO 45
MPH...SHIFTING TO SOUTHWEST AFTER THE FRONTAL PASSAGE. THE WINDS
WILL REMAIN STRONG THROUGH THE LATE MORNING HOURS...BEFORE
DECREASING TO 25 TO 35 MPH WITH GUSTS TO 40 MPH BY MID OR LATE
AFTERNOON.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

25
3 follow-up statements
000 
WWUS71 KAKQ 181519
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1019 AM EST WED JAN 18 2006

MDZ021>025-VAZ099-100-182100-
/O.CAN.KAKQ.HW.W.0001.000000T0000Z-060118T1700Z/
/O.EXT.KAKQ.WI.Y.0003.060118T1519Z-060118T2100Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1019 AM EST WED JAN 18 2006

...HIGH WIND WARNING IS CANCELLED...
...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE HIGH
WIND WARNING. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST
THIS AFTERNOON. 

GUSTY WINDS WILL CONTINUE ACROSS THE EASTERN SHORE THIS
AFTERNOON...AS A COLD FRONT CROSSES THE REGION. SOUTHWEST WINDS
WILL GENERALLY BE IN THE 25 TO 35 MPH RANGE...WITH SOME GUSTS TO
40 MPH. THE WINDS WILL GRADUALLY DIMINISH LATE THIS AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE 31
TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS THIS
STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE
VEHICLES. USE EXTRA CAUTION.

$$

NCZ015-016-030>032-VAZ077-078-084>086-091-094-095-097-181800-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-060118T1800Z/
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-CHESAPEAKE-
INCLUDING THE CITIES OF...ELIZABETH CITY...EDENTON...POQUOSON...
NEWPORT NEWS...HAMPTON
1019 AM EST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM EST THIS AFTERNOON. 

GUSTY SOUTHWEST...THEN WEST WINDS WILL CONTINUE ACROSS EXTREME
SOUTHEAST VIRGINIA...AND NORTHEAST NORTH CAROLINA...THROUGH EARLY
AFTERNOON. SOUTHWEST WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH
RANGE. THE WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST
TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH.
WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ017-102-VAZ098-182100-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
INLAND CURRITUCK-OUTER BANKS CURRITUCK-VIRGINIA BEACH-
INCLUDING THE CITY OF...COROLLA
1019 AM EST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

GUSTY SOUTHWEST...THEN WEST WINDS WILL CONTINUE ACROSS EXTREME
SOUTHEAST VIRGINIA...AND NORTHEAST NORTH CAROLINA...THROUGH EARLY
AFTERNOON. SOUTHWEST WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH
RANGE. THE WINDS WILL GRADUALLY DIMINISH LATER THIS AFTERNOON AND
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

18
000 
WWUS71 KAKQ 181752
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
1252 PM EST WED JAN 18 2006

NCZ015-016-030>032-VAZ077-078-084>086-091-094-095-097-182100-
/O.EXT.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-CHESAPEAKE-
INCLUDING THE CITIES OF...ELIZABETH CITY...EDENTON...POQUOSON...
NEWPORT NEWS...HAMPTON
1252 PM EST WED JAN 18 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS AFTERNOON.

GUSTY WEST WINDS WILL CONTINUE ACROSS EXTREME SOUTHEAST
VIRGINIA...AND NORTHEAST NORTH CAROLINA...THROUGH LATE AFTERNOON.
SOUTHWEST WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH RANGE...WITH
GUSTS OVER 40 MPH. THE WINDS WILL GRADUALLY DIMINISH THIS AFTERNOON
AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ017-102-VAZ098-182100-
/O.CON.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
INLAND CURRITUCK-OUTER BANKS CURRITUCK-VIRGINIA BEACH-
INCLUDING THE CITY OF...COROLLA
1252 PM EST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

GUSTY WEST WINDS WILL CONTINUE ACROSS EXTREME SOUTHEAST
VIRGINIA...AND NORTHEAST NORTH CAROLINA...THROUGH EARLY AFTERNOON.
SOUTHWEST WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH RANGE...WITH
GUSTS TO 45 MPH. THE WINDS WILL GRADUALLY DIMINISH LATER THIS
AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ021>025-VAZ099-100-182100-
/O.CON.KAKQ.WI.Y.0003.000000T0000Z-060118T2100Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
1252 PM EST WED JAN 18 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. 

GUSTY WINDS WILL INCREASE ACROSS THE EASTERN SHORE THIS
AFTERNOON...AS A COLD FRONT CROSSES THE REGION. WEST WINDS WILL
GENERALLY BE IN THE 25 TO 35 MPH RANGE...WITH SOME GUSTS TO 45 MPH.
THE WINDS WILL GRADUALLY DIMINISH LATE THIS AFTERNOON AND EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$
000 
WWUS71 KAKQ 182117
NPWAKQ

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE WAKEFIELD VA
416 PM EST WED JAN 18 2006


NCZ016-017-102-VAZ077-078-084>086-091-094-095-097-098-190000-
/O.EXP.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
/O.NEW.KAKQ.WI.Y.0004.060118T2116Z-060119T0000Z/
CAMDEN-INLAND CURRITUCK-OUTER BANKS CURRITUCK-NORTHUMBERLAND-
LANCASTER-GLOUCESTER-MIDDLESEX-MATHEWS-YORK-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-CHESAPEAKE-VIRGINIA BEACH-
INCLUDING THE CITIES OF...COROLLA...POQUOSON...NEWPORT NEWS...
HAMPTON
416 PM EST WED JAN 18 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY WEST WINDS WILL CONTINUE ACROSS EXTREME SOUTHEAST
VIRGINIA...AND NORTHEAST NORTH CAROLINA...THROUGH EARLY THIS
EVENING. WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH RANGE...
WITH GUSTS OVER 40 MPH. THE WINDS WILL GRADUALLY DIMINISH LATER THIS
EVENING.|

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

MDZ021>025-VAZ099-100-190000-
/O.EXP.KAKQ.WI.Y.0003.000000T0000Z-060118T2100Z/
/O.NEW.KAKQ.WI.Y.0004.060118T2116Z-060119T0000Z/
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...CHINCOTEAGUE...
WALLOPS ISLAND...MELFA...EASTVILLE
416 PM EST WED JAN 18 2006

...WIND ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EST THIS EVENING. THE
WIND ADVISORY IS NO LONGER IN EFFECT. 

GUSTY WINDS WILL INCREASE ACROSS THE EASTERN SHORE THIS
EVENING...AS A COLD FRONT CONTINUES EAST OF THE REGION. WEST
WINDS WILL GENERALLY BE IN THE 25 TO 35 MPH RANGE...WITH SOME
GUSTS TO 40 MPH. THE WINDS WILL GRADUALLY DIMINISH LATER THIS
EVENING.

A WIND ADVISORY MEANS THAT SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

NCZ015-030>032-182230-
/O.EXP.KAKQ.WI.Y.0002.000000T0000Z-060118T2100Z/
PASQUOTANK-BERTIE-CHOWAN-PERQUIMANS-
INCLUDING THE CITIES OF...ELIZABETH CITY...EDENTON
416 PM EST WED JAN 18 2006

...WIND ADVISORY HAS EXPIRED...

THE WIND ADVISORY IS NO LONGER IN EFFECT FOR INTERIOR PORTIONS OF
NORTHEAST NORTH CAROLINA...WHERE WIND SPEEDS HAVE FALLEN BELOW
ADVISORY CRITERIA. IT WILL STILL BE QUITE WINDY...WITH WINDS OF 20
TO 30 MPH...AND SOME GUSTS TO 35 MPH...EARLY THIS EVENING. WINDS
WILL DIMINISH AFTER SUNSET.

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this wind advisory went out at Jan 18, 3:24 AM EST, 12 minutes earlier.

Area forecast discussion, Jan 18, 3:24 AM EST, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
324 AM EST WED JAN 18 2006

.SHORT TERM (TODAY)...VRY BUSY AM WITH LEWP MARCHING ACROSS FA
ATTM ASSCTD WITH STRNG FROPA. BNDRY EXITS OFFSHORE B4 NOON FOLLOWED
BY CLRG. NXT CONCERN IS WNDS. GSTY WNDS AHEAD OF BNDRY 30-40 MPH
WITH GUSTS NR 55 MPH IN LINE OF CONVECTION. CAA SETS IN BEHIND
FROPA PROMPTING NMRS WND HEADLINES (SEE BELOW). TMPS ANTHR ISSUE.
READINGS CRNTLY IN 60S (A SUMMER-LIKE 70 AT AKQ OFFICE ATTM). TMPS
TAKE A NOSEDIVE THIS AFTERNOON WITH READINGS FALLING INTO M40S-
M50S BY SUNSET.

SPRING-LIKE WEATHER CONTS FOR FORESEEABLE FUTURE...WITH TMPS TAKING
ANTHR RUN AT 70 ON SAT AHEAD OF NXT FRNT.

REST OF FCST LEFT UNCHANGED ATTM.

&&

.MARINE...UPDATED TO STORM WRNG FROM FENWICK TO CAPE CHARLES.
GALE WRNG OTHR AREAS.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...HIGH WIND WARNING FOR MDZ021>025 UNTIL NOON WEDNESDAY.
  ...WIND ADVISORY FOR MDZ021>025 FROM NOON WEDNESDAY TO 4 PM
     WEDNESDAY.
NC...WIND ADVISORY FOR NCZ015-016-030>032 UNTIL NOON WEDNESDAY.
  ...WIND ADVISORY FOR NCZ017-102 UNTIL 4 PM WEDNESDAY.
  ...GALE WARNING FOR NCZ102 UNTIL 8 PM WEDNESDAY.
VA...WIND ADVISORY FOR VAZ077-078-084>086-091-094-095-097 UNTIL
     NOON WEDNESDAY.
  ...WIND ADVISORY FOR VAZ098 UNTIL 4 PM WEDNESDAY.
  ...HIGH WIND WARNING FOR VAZ099-100 UNTIL NOON WEDNESDAY.
  ...WIND ADVISORY FOR VAZ099-100 FROM NOON WEDNESDAY TO 4 PM
     WEDNESDAY.
MARINE...GALE WARNING FOR ANZ630>633 UNTIL 3 PM WEDNESDAY.
  ...GALE WARNING FOR ANZ650-652-654 FROM NOON WEDNESDAY TO 8 PM
     WEDNESDAY.
  ...STORM WARNING FOR ANZ650-652-654 UNTIL NOON WEDNESDAY.
  ...GALE WARNING FOR ANZ656-658 UNTIL 8 PM WEDNESDAY.
&&

SHORT / LONG TERM...44
MARINE / AVIATION...25
Hazardous weather outlook, Jan 17, 4:49 AM EST, 22 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
449 AM EST TUE JAN 17 2006

ANZ633-MDZ021>025-NCZ012>017-030>032-102-VAZ048-049-060>100-
181000-
CURRITUCK SOUND-DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-
MARYLAND BEACHES-NORTHAMPTON NC-HERTFORD-GATES-PASQUOTANK-CAMDEN-
INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-OUTER BANKS CURRITUCK-
FLUVANNA-LOUISA-PRINCE EDWARD-CUMBERLAND-GOOCHLAND-HANOVER-
CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-AMELIA-POWHATAN-
CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-ESSEX-
WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GLOUCESTER-
MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-YORK-
SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-
SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
449 AM EST TUE JAN 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN...SOUTHEAST
MARYLAND...NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST
CENTRAL VIRGINIA...NORTH CENTRAL VIRGINIA...SOUTH CENTRAL
VIRGINIA AND SOUTHEAST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT

WIDESPREAD SHOWERS...AND POSSIBLE THUNDERSTORMS...WILL DEVELOP
AHEAD OF A STRONG COLD FRONT LATER TODAY. A FEW OF THESE STORMS
MAY PRODUCE DAMAGING WINDS AS THEY CROSS THE AREA TONIGHT. SOUTH
WINDS AHEAD OF THIS FRONT WILL BEGIN TO INCREASE BY THIS EVENING.
GUSTS BETWEEN 30 TO 40 MPH ARE POSSIBLE OUTSIDE OF ANY STORM.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GUSTY WEST WINDS AT OR ABOVE 30 MPH WILL CONTINUE WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED TONIGHT.

ANZ630>632-650-652-654-656-658-670-181000-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT
20 NM-
WATERS FROM FENWICK ISLAND DE TO CURRITUCK BEACH LIGHT NC FROM
20 TO 40 NM-
449 AM EST TUE JAN 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF AN.

.DAY ONE...TODAY AND TONIGHT

GALE FORCE WINDS EXPECTED TONIGHT. SEE WBCCWFAKQ FOR DETAILS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

GALE FORCE WINDS CONTINUE WEDNESDAY...BEFORE DIMINISHING BY THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

44

In the hours before

Special weather statement, Jan 17, 10:12 PM EST, 5 hours 24 minutes before
SPECIAL WEATHER STATEMENT...UPDATED
NATIONAL WEATHER SERVICE WAKEFIELD VA
1012 PM EST TUE JAN 17 2006

NCZ012>014-VAZ048-049-060>094-096-181100-
NORTHAMPTON NC-HERTFORD-GATES-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON
1012 PM EST TUE JAN 17 2006

...STRONG WINDS AND LOCALLY HEAVY DOWNPOURS EXPECTED EARLY
WEDNESDAY MORNING...

A STRONG COLD FRONT WILL APPROACH THE MID ATLANTIC REGION OVERNIGHT AND
MOVE THROUGH THE AREA WEDNESDAY MORNING. SHOWERS AND POSSIBLE
EMBEDDED THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS CENTRAL VIRGINIA
AND INLAND NORTH CAROLINA SHORTLY AFTER MIDNIGHT. THE SHOWERS AND
THUNDERSTORMS WILL THEN SWEEP THROUGH EASTERN VIRGINIA AND
NORTHEASTERN NORTH CAROLINA AROUND SUNRISE WEDNESDAY.

THE STRONGER STORMS WILL LIKELY BE ACCOMPANIED BY HIGH WINDS AND
HEAVY DOWNPOURS WITH WIND GUSTS IN EXCESS OF 50 MPH POSSIBLE.
LOCALIZED FLOODING MAY ALSO OCCUR DUE TO THE BRIEF HEAVY RAINFALL.

AFTER THE COLD FRONT PASSES WEDNESDAY MORNING...WINDS WILL REMAIN
GUSTY THROUGHOUT THE DAY...AND TEMPERATURES WILL BE FALLING
DURING THE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER UPDATES.

MDZ021>025-NCZ015>017-030>032-102-VAZ095-097>100-181100-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...ELIZABETH CITY...
EDENTON...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...MELFA...
EASTVILLE
1012 PM EST TUE JAN 17 2006

...STRONG WINDS AND LOCALLY HEAVY DOWNPOURS EXPECTED EARLY
WEDNESDAY MORNING...

A STRONG COLD FRONT WILL APPROACH THE MID ATLANTIC REGION OVERNIGHT AND
MOVE THROUGH THE AREA WEDNESDAY MORNING. SHOWERS AND POSSIBLE
EMBEDDED THUNDERSTORMS WILL BECOME MORE NUMEROUS ACROSS SOUTHEAST
VIRGINIA...NORTHEAST NORTH CAROLINA...AND THE LOWER MARYLAND
EASTERN SHORE AFTER MIDNIGHT. THE SHOWERS AND THUNDERSTORMS WILL
THEN SWEEP OFF THE COAST A FEW HOURS AFTER SUNRISE WEDNESDAY.

THE STRONGER STORMS WILL LIKELY BE ACCOMPANIED BY HIGH WINDS AND
HEAVY DOWNPOURS WITH WIND GUSTS IN EXCESS OF 50 MPH POSSIBLE.
LOCALIZED FLOODING MAY ALSO OCCUR DUE TO THE BRIEF HEAVY RAINFALL.

A WIND ADVISORY IS IN EFFECT FOR THE AREA EARLY WEDNESDAY FOR
SUSTAINED WIND SPEEDS GREATER THAN 31 MPH AND/OR WIND GUSTS OF 46
MPH OR GREATER.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER UPDATES.

BROWN
Special weather statement, Jan 18, 1:40 AM EST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
140 AM EST WED JAN 18 2006

NCZ012>014-VAZ048-049-060>094-096-181115-
NORTHAMPTON NC-HERTFORD-GATES-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-
NOTTOWAY-AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-
KING AND QUEEN-ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-
LANCASTER-BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-
GLOUCESTER-MIDDLESEX-MATHEWS-GREENSVILLE-SUSSEX-SURRY-JAMES CITY-
YORK-SOUTHAMPTON-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-SUFFOLK-
INCLUDING THE CITIES OF...MARGARETTSVILLE...AHOSKIE...LOUISA...
FARMVILLE...GOOCHLAND...ASHLAND...SOUTH HILL...CREWE...
COLONIAL HEIGHTS...RICHMOND...TAPPAHANNOCK...LAWRENCEVILLE...
PETERSBURG...HOPEWELL...EMPORIA...WAKEFIELD...WILLIAMSBURG...
POQUOSON...FRANKLIN...NEWPORT NEWS...HAMPTON
140 AM EST WED JAN 18 2006

...STRONG WINDS AND LOCALLY HEAVY DOWNPOURS EARLY THIS MORNING...

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA THIS MORNING.
SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BECOME MORE NUMEROUS
ACROSS CENTRAL VIRGINIA AND INLAND NORTH CAROLINA THROUGH 4 AM.
THE SHOWERS AND THUNDERSTORMS WILL THEN SWEEP THROUGH EASTERN
VIRGINIA AND NORTHEASTERN NORTH CAROLINA AROUND SUNRISE WEDNESDAY.

SOUTHERLY WINDS HAVE INCREASED TO NEAR 35 MPH AHEAD OF THE FRONT
SINCE MIDNIGHT. THE STRONGER STORMS WILL LIKELY BE ACCOMPANIED BY
HIGH WINDS AND HEAVY DOWNPOURS WITH WIND GUSTS IN EXCESS OF 50 MPH
POSSIBLE. LOCALIZED FLOODING MAY ALSO OCCUR DUE TO THE BRIEF HEAVY
RAINFALL.

AFTER THE COLD FRONT PASSES WEDNESDAY MORNING...WINDS WILL REMAIN
GUSTY THROUGHOUT THE DAY...AND TEMPERATURES WILL BE FALLING DURING
THE AFTERNOON.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER UPDATES.

MDZ021>025-NCZ015>017-030>032-102-VAZ095-097>100-181115-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
PASQUOTANK-CAMDEN-INLAND CURRITUCK-BERTIE-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-NORFOLK/PORTSMOUTH-CHESAPEAKE-
VIRGINIA BEACH-ACCOMACK-NORTHAMPTON VA-
INCLUDING THE CITIES OF...CAMBRIDGE...SALISBURY...CRISFIELD...
PRINCESS ANNE...SNOW HILL...OCEAN CITY...ELIZABETH CITY...
EDENTON...COROLLA...CHINCOTEAGUE...WALLOPS ISLAND...MELFA...
EASTVILLE
140 AM EST WED JAN 18 2006

...STRONG WINDS AND LOCALLY HEAVY DOWNPOURS EXPECTED THIS MORNING...

A STRONG COLD FRONT WILL APPROACH THE COASTAL AREAS EARLY WEDNESDAY
MORNING. SHOWERS WITH EMBEDDED THUNDERSTORMS WILL BECOME MORE NUMEROUS
ACROSS SOUTHEAST VIRGINIA...NORTHEAST NORTH CAROLINA...AND THE LOWER
MARYLAND EASTERN SHORE AFTER 3 AM. THE SHOWERS AND THUNDERSTORMS
WILL THEN SWEEP OFF THE COAST A FEW HOURS AFTER SUNRISE WEDNESDAY.

SOUTHERLY WINDS HAVE INCREASED TO NEAR 35 MPH AHEAD OF THE FRONT
SINCE MIDNIGHT. THE STRONGER STORMS WILL LIKELY BE ACCOMPANIED BY
HIGH WINDS AND HEAVY DOWNPOURS WITH WIND GUSTS IN EXCESS OF 50 MPH
POSSIBLE. LOCALIZED FLOODING MAY ALSO OCCUR DUE TO THE BRIEF HEAVY
RAINFALL.

A WIND ADVISORY IS IN EFFECT FOR THE AREA EARLY WEDNESDAY FOR
SUSTAINED WIND SPEEDS GREATER THAN 31 MPH AND/OR WIND GUSTS OF 46
MPH OR GREATER.

STAY TUNED TO NOAA WEATHER RADIO OR YOUR LOCAL MEDIA FOR THE LATEST
WEATHER UPDATES.

44
Special weather statement, Jan 18, 2:24 AM EST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
224 AM EST WED JAN 18 2006

NCZ012-030-VAZ067>071-079>081-087-088-092-180815-
AMELIA VA-BERTIE NC-BRUNSWICK VA-CHESTERFIELD VA-DINWIDDIE
VA-GREENSVILLE VA-HENRICO VA-NORTHAMPTON NC-NOTTOWAY VA-POWHATAN
VA-PRINCE GEORGE VA-SOUTHAMPTON VA-SUSSEX VA-
224 AM EST WED JAN 18 2006

...SHOWERS WITH EMBEDDED THUNDERSTORMS MOVING ACROSS THE AREA...

AT 224 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND THUNDERSTORMS FROM AMELIA COURTHOUSE TO ROCKY
MOUNT...MOVING NORTHEAST AT 40 MPH. THIS LINE OF THUNDERSTORMS WILL
BE NEAR MANNBORO AROUND 235 AM EST...
  MOSELEY AROUND 240 AM EST...
  PURDY AROUND 250 AM EST...
  EMPORIA AROUND 255 AM EST...
  BON AIR AROUND 305 AM EST...
  PETERSBURG AROUND 315 AM EST...

EXPECT WIND GUSTS TO 50 MPH ALONG WITH BRIEF HEAVY DOWNPOURS IN THE
PATH OF THESE STORMS.
Special weather statement, Jan 18, 2:59 AM EST, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
259 AM EST WED JAN 18 2006

VAZ063-064-070>074-080>083-180845-
CAROLINE VA-CHARLES CITY VA-CHESTERFIELD VA-DINWIDDIE VA-ESSEX
VA-HANOVER VA-HENRICO VA-KING AND QUEEN VA-KING WILLIAM VA-NEW KENT
VA-PRINCE GEORGE VA-
259 AM EST WED JAN 18 2006

...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS MOVING TOWARD THE
CAPITAL CITY AND THE TRI CITIES...

AT 259 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED THUNDERSTORMS FROM TUCKAHOE TO 5 MILES
SOUTHWEST OF DINWIDDIE...MOVING NORTHEAST AT 40 MPH. THE SHOWERS AND
STORMS WILL WILL BE NEAR...
  THE CITY OF RICHMOND AND HANOVER AIRPORT AROUND 305 AM EST...
  VARINA AROUND 310 AM EST...
  HANOVER AROUND 315 AM EST...
  MANGOHICK AROUND 320 AM EST...
  WESTWOOD AROUND 325 AM EST...
  BEULAHVILLE AROUND 330 AM EST...

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS AND STORMS.

25
Special weather statement, Jan 18, 3:01 AM EST, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WAKEFIELD VA
301 AM EST WED JAN 18 2006

NCZ012-013-030-VAZ087-088-092-180845-
BERTIE NC-GREENSVILLE VA-HERTFORD NC-NORTHAMPTON NC-SOUTHAMPTON
VA-SUSSEX VA-
301 AM EST WED JAN 18 2006

...GUSTY SHOWERS AND ISOLATED THUNDERSTORMS OVER INTERIOR NORTHEAST
NORTH CAROLINA...AND IN SOUTH CENTRAL VIRGINIA NEAR THE VIRGINIA
NORTH CAROLINA BORDER...

AT 301 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SHOWERS AND ISOLATED THUNDERSTRORMS FROM EMPORIA TO 24 MILES
SOUTHWEST OF RICH SQUARE...MOVING EAST AT 35 MPH. THE SHOWERS AND
STORMS WILL BE NEAR...
  RICH SQUARE AROUND 320 AM EST...
  BOYKINS AROUND 330 AM EST...
  MURFREESBORO AROUND 340 AM EST...
  COURTLAND AROUND 345 AM EST...

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE SHOWERS AND STORMS.

25

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 18, 3:36 AM ESTHigh Wind WarningAKQDorchester, Somerset, Wicomico, Worcester7 hr
Jan 18, 4:16 PM ESTWind AdvisoryAKQDorchester, Somerset, Wicomico, Worcester2 hr
Jan 18, 4:10 AM ESTSpecial Marine WarningAKQ95 min
Jan 18, 5:27 AM ESTSpecial Marine WarningAKQ93 min

Nearby

Wind Advisories in Maryland, 2006Wind Advisories in Virginia, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.